60mg to 30mg withdrawal w/ anger and headaches

  1. I had to quit cold turkey after increasing the dose from 30mg to 60mg. The first two days were the worst, and the next two weeks needed 2000mg Ashwaganda (organic, not the KSM-66 version… it’s missing entourage componentes) per day in addition to heavy cannabis (indica/sedative type) consumption. It’s not going to be easy, but it can be done. And some people find it easier to use low doses of Zoloft or Lexapro to help with the initial withdrawals from Cymbalta.

  2. Thanks for the reply. Unfortunately I have no access to cannabis at all (illegal in our country) so can't even try. I will never try to quit cold turkey again, it was too scary for me. Slow tapering seems to be the only way at the moment.

  3. Both of these comments are dangerous advice. Please go to the Cymbalta Hurts Worse Facebook page to get the answers you need. They have been working with over 32,000 people for many years with the help of medical and research professionals. Do not take Ashwaganda for Cymbalta withdrawals and do not just pour some of the beads out. Both of those things will make your symptoms worse. There is a very specific taper regiment that they can help you with. But just know that the manufacturers of Cymbalta do not make sure that there is the same amount of medicine in every capsule. It is imperative to have the exact same amount of beads in every dose to stabilize your brain. These drugs are not the same as getting off of any other drug. It is not about just trying to get the chemicals out of your system. The drug has changed the way your brain functions. Tapering very slowly is the only way to safely restore it. Right now, you are at risk of developing something called Protracted Acute Withdrawals Syndrome. You do NOT want that. There are thousands of people on the Facebook group that are in the same boat and managing the taper safely now. There is not a quick fix for this. I’m sorry to tell you. But there’s tens of thousands of us going through the same battle.

  4. joined the group and got the tapering instructions, thank you. now I'll just wait until I'm stable enough with 30mg and start tapering by 5% every 3-4 weeks. I'm glad I didn't wait it out and missed the period to reinstate my previous dose.

  5. Sorry you are going through this. I would try to stay at 30mg then drop again by opening the capsules and pour out half for about a week. Some people need a slower taper even at 30mg. Curious if the cymbalta didn't help... Since you have decided to stop after a year. Good luck... You are not alone in this journey.

  6. It did help, but being in therapy and learning coping strategies along with being more aware of my own triggers helped a lot more than the drug itself.

  7. I would stick to 30mg for 4 days and if the symptoms will get better more than 50% I would stick for another 10 days because then it will just get better. After 2 weeks if I would be stable and more or less fine I would attempt to reduce the dose by 2-5%.

  8. Thank you very much, it's getting better everyday. I'll definitely attempt to reduce as soon as my headaches subside.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin